# SDR DALA2021090705254

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,598 hours, 29,190 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 MIGRATED SHIM BTW AFT BULKHEAD AND AFT ENGINE MOUNT (OUTBD SIDE) OF THE ENG. #2, NAC.STA. 198. (GET ACCESS THRU ACCESS PANEL 444AR). CORRECTIVE ACTION: SUMMARY OF NRC 00164: SHIM BTW AFT BULKHEAD AND AFT ENGINE MOUNT (OUTBD SIDE) OF THE ENG. #2, NAC.STA. 198 WAS REPLACED PER ER/A 593448-14 REV: ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57- 21-422 REV. 9. (1934593)
